| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen rotating hinge knee articular surface 12mm size d catalog #: 00588004012 lot #: 65245338, nexgen tibial component size 3 catalog #: 00588000300 lot #: 64678461, nexgen posterior femoral augment 10mm size d catalog #: 00599003402 lot #: 64632317, nexgen posterior femoral augment 10mm size d catalog #: 00599003402 lot #: 64649172, nexgen distal femoral augment 10mm size d catalog #: 00599003420 lot #: 63203912, nexgen distal femoral augment 10mm size d catalog #: 00599003420 lot #: 64649210, nexgen stem extension 10mm x 100mm catalog #: 00598802012 lot #: 64631222, nexgen tibial full block augment size 3 10mm catalog #: 00588000310 lot #: 63851108, nexgen tm femoral diaphyseal cone 30mm catalog #: 00545001730 lot #: 64532795, nexgen long straight stem extension 12mm x 155mm catalog #: 00598801112 lot #: 64094709.G2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device is not available per hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision due to femoral implant loosening.The patient was converted to a segmental femoral system due to severe bone loss.Initial operative notes noted no intraoperative complications.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.H6 component code proposed code is mechanical (g04) femur.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.